MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 30" (76 CM) APPX 3.6 ML, 20 DROP ADMIN SET W/INTEGRATED CHEMOLOCK® PORT DRIP CHA; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 30" (76 CM) APPX 3.6 ML, 20 DROP ADMIN SET W/INTEGRATED CHEMOLOCK® PORT DRIP CHA; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CL3511
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation, however, it is has not yet been received.
 
Event or Problem Description
The event involved a 30" (76 cm) appx 3.6 ml, 20 drop admin set w/integrated chemolock¿ port drip chamber, chemolock¿ w/red cap, bag hanger where the customer reported that the deice was leaking medication (unspecified) from a chemo lock connector while being administered to the patient.There were drips of the medicine on a small part on the floor.There was no human harm, no unprotected chemo exposure to patient or healthcare provider since it was spilled onto the floor and was cleaned right away.It was further stated that the healthcare provider was wearing ppe during the event.
 
Additional Manufacturer Narrative
One (1) photo was shared by the customer, where the item #cl3511 is inside of a plastic bag and small drops of water are observed, however is no clear where is the source of the water.No additional anomalies are observed.One (1) used sample#cl3511 connected to mating device were returned for evaluation.As received no physical damage or anomalies were observed.The set #cl3511 was tested as per procedure and a leaks from the spinning mechanism was observed, the chemolock was cut and it was confirmed that the o-ring had been displaced.Complaint of leaks can be confirmed based on the used physical sample evaluation.The probable cause is due to an incorrect placement of the o-ring during manual process assembly during manufacturing.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported event.

Brand Name
30" (76 CM) APPX 3.6 ML, 20 DROP ADMIN SET W/INTEGRATED CHEMOLOCK® PORT DRIP CHA
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18888659
Report Number9617594-2024-00258
Device Sequence Number7590741
Product Code ONB
UDI-Device Identifier00887709057029
UDI-Public(01)00887709057029(17)280501(10)13643611
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL3511
Device Lot Number13643611
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/23/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2024
Supplement Date Received by Manufacturer03/13/2024
Initial Report FDA Received Date03/12/2024
Supplement Report FDA Received Date03/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown